# SDR SWAA2022031073182

- Difficulty date: July 10, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 28,005 hours, 16,950 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP.FLOOR PANEL 140CF CORRODED AT DOOR OPENING BOTH SIDES / BLENDED CORROSION ON AFT COMP. FLOOR PANEL 140CF IAW 737 SRM 51-10-02-0G-0. ORIGINAL .080 REMOVED .020 REMAINING .060 OUT OF LIMITS IAW 737 SRM 53-00-53-1A-1 RECEVIED AND VERIFIED NEW FLOOR PANEL P/N 453A2610-2 IAW 737 IPC 25-52-10-18 ITEM 45. REMOVED AND DISCARDED OLD PANEL. PUT NEW PANEL ON RACK NEW PANEL WILL BE INSTALLED ON A/C WITH J-PANEL CARD AFT PIT WORK ORDER 39776/1600/0015 JPANEL-141-CLOSE TOOL AAR 2447 DUE 11/06/19
